Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Asymptotic decay of correlation for a random walk on the lattice Z^d in interacting with Markov field // MMJ, vol.8, n. 3, 2008, pp. 419-431.

Authors: Minlos R., Boldrighini C., Nardy F., Pellegrinotti A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site